Alert archive / West Virginia / Wind Advisories in 2024
Wind Advisory 6, NWS Charleston, WV
NWS Charleston, WV issued this wind advisory at Mar 19, 2024, 2:22 AM EDT for 25 counties in West Virginia. It took effect at Mar 19, 2024, 9:00 PM EDT. It was in force for 23 hr.
The area
The counties it named.
The facts
- Issued
- Mar 19, 2024, 2:22 AM EDT (06:22 UTC)
- In effect from
- Mar 19, 2024, 9:00 PM EDT
- Expired
- Mar 20, 2024, 8:00 PM EDT
- In force
- 23 hr
- Issued by
- NWS Charleston, WV
All 25 counties
Barbour County, WV, Boone County, WV, Braxton County, WV, Calhoun County, WV, Clay County, WV, Doddridge County, WV, Fayette County, WV, Gilmer County, WV, Harrison County, WV, Jackson County, WV, Kanawha County, WV, Lewis County, WV, Nicholas County, WV, Pleasants County, WV, Pocahontas County, WV, Raleigh County, WV, Randolph County, WV, Ritchie County, WV, Roane County, WV, Taylor County, WV, Tyler County, WV, Upshur County, WV, Webster County, WV, Wirt County, WV, Wood County, WV
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 06:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 6.4 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 96 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
960 WWUS71 KRLX 190622 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 222 AM EDT Tue Mar 19 2024 WVZ523-526-191430- /O.NEW.KRLX.WI.Y.0006.240320T0100Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Harman and Snowshoe 222 AM EDT Tue Mar 19 2024 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 9 PM this evening to 8 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ LTC
7 follow-up statements
164 WWUS71 KRLX 191304 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 904 AM EDT Tue Mar 19 2024 WVZ523-526-192115- /O.CON.KRLX.WI.Y.0006.240320T0100Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 904 AM EDT Tue Mar 19 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT WEDNESDAY... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 9 PM this evening to 8 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RPY
443 WWUS71 KRLX 192104 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 504 PM EDT Tue Mar 19 2024 WVZ523-526-200515- /O.CON.KRLX.WI.Y.0006.240320T0100Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Harman and Snowshoe 504 PM EDT Tue Mar 19 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 8 PM EDT WEDNESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...From 9 PM this evening to 8 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles in a cross wind. Use extra caution. && $$ TRM
856 WWUS71 KRLX 200204 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1004 PM EDT Tue Mar 19 2024 WVZ523-526-201015- /O.CON.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Harman and Snowshoe 1004 PM EDT Tue Mar 19 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT WEDNESDAY... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...Until 8 PM EDT Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ TRM
424 WWUS71 KRLX 200909 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 509 AM EDT Wed Mar 20 2024 WVZ523-526-201715- /O.CON.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Harman and Snowshoe 509 AM EDT Wed Mar 20 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 50 mph. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
285 WWUS71 KRLX 201554 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 1154 AM EDT Wed Mar 20 2024 WVZ523-526-210000- /O.CON.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 1154 AM EDT Wed Mar 20 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts of 45 to 55 mph. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ RPY
401 WWUS71 KRLX 201803 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 203 PM EDT Wed Mar 20 2024 WVZ008>011-015>020-026>032-039-040-515>522-524-525-210000- /O.EXA.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Jackson WV-Wood-Pleasants-Tyler-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Southeast Pocahontas- Northwest Randolph- Including the cities of Spencer, Elizabeth, Ravenswood, Belmont, Charleston, Gassaway, Clarksburg, Parkersburg, Montgomery, Birch River, Belington, Beckley, Sistersville, Burnsville, Buckhannon, Meadow Bridge, Marlinton, Fayetteville, Clay, Paden City, Bradley, Ripley, Richwood, Sophia, Grafton, West Union, Sutton, Craigsville, Webster Springs, Madison, Prosperity, Cowen, Harrisville, St. Marys, Oak Hill, Middlebourne, Philippi, Summersville, Holly River State, Bridgeport, Weston, South Charleston, Vienna, Saint Albans, Grantsville, Pennsboro, Glenville, and Elkins 203 PM EDT Wed Mar 20 2024 ...WIND ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 20 to 25 mph with gusts up to 50 mph. * WHERE...Portions of central, northeast, northern, southeast, and southern West Virginia. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ WVZ523-526-210000- /O.CON.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Northwest Pocahontas-Southeast Randolph- Including the cities of Snowshoe and Harman 203 PM EDT Wed Mar 20 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * WHAT...West winds 20 to 30 mph with gusts up to 55 mph. * WHERE...Northwest Pocahontas and Southeast Randolph Counties. * WHEN...Until 8 PM EDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ JP
269 WWUS71 KRLX 202352 NPWRLX URGENT - WEATHER MESSAGE National Weather Service Charleston WV 752 PM EDT Wed Mar 20 2024 WVZ008>011-015>020-026>032-039-040-515>526-210100- /O.EXP.KRLX.WI.Y.0006.000000T0000Z-240321T0000Z/ Jackson WV-Wood-Pleasants-Tyler-Kanawha-Roane-Wirt-Calhoun- Ritchie-Doddridge-Boone-Clay-Braxton-Gilmer-Lewis-Harrison-Taylor- Upshur-Barbour-Northwest Raleigh-Southeast Raleigh-Northwest Fayette-Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- Including the cities of Paden City, Harrisville, Ripley, Gassaway, Clay, Sutton, Beckley, Elkins, Fayetteville, West Union, South Charleston, Oak Hill, Bridgeport, Madison, Cowen, Pennsboro, Middlebourne, Clarksburg, Birch River, Charleston, Belmont, Belington, Burnsville, Marlinton, Sistersville, Spencer, Weston, Montgomery, Parkersburg, St. Marys, Glenville, Saint Albans, Buckhannon, Webster Springs, Craigsville, Ravenswood, Elizabeth, Meadow Bridge, Grantsville, Harman, Richwood, Grafton, Sophia, Prosperity, Bradley, Holly River State, Summersville, Snowshoe, Vienna, and Philippi 752 PM EDT Wed Mar 20 2024 ...WIND ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING... The threat has ended. $$ JZ
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this wind advisory went out at Mar 19, 2:09 AM EDT, 13 minutes earlier.
Area forecast discussion, Mar 19, 2:09 AM EDT, 13 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 209 AM EDT Tue Mar 19 2024 .SYNOPSIS... Snow flurries end in the lower elevations overnight but mountain snow showers continue until daybreak. Dry and breezy Tuesday with increased risk of wildfire spread. Mainly dry into Friday. && .NEAR TERM /THROUGH TODAY/... As of 1110 PM Monday... Light snow showers/flurries were slowly waning. BKW received close to an inch with a couple of bursts of 1/4SM +SN. Other snowfall amounts include close to an inch at Snowshoe, and a trace near Marlinton and Oak Hill. Still expect one last uptick in upslope snow along the northern mountains overnight as flow aligns in the vertical a little better. As of 805 PM Monday... Scattered snow showers were most stout over southern WV, and will continue moving on through and out of the area with the short wave trough axis and last of the cold advection tonight. Lighter snow showers and flurries elsewhere will dissipate tonight, except along the northern mountains, where upslope flow could keep snow showers going much of the night. Temperatures and dew points were largely on track this evening, but did lower dew points and, correspondingly, RH values a bit for Tuesday afternoon. The wind forecast looked good with gusty winds much of the time through Tuesday, and beyond, as high pressure passing well south of the area allows gradient flow to continue. As of 120 PM Monday... Cold air crossing the Upper Great Lakes is yielding enhanced low level moisture across the region today. The surface layer remains quite dry in the lowlands making it a tough journey to the surface for any snowflakes falling out of the clouds based around 3000 to 4000 ft, but spotty flurries/snow showers remain possible through early this evening with little to no accumulation expected. In the mountains, upslope enhancement will yield a little better chance of some light accumulating snow, but the combination of warm ground temperatures, a fairly shallow dendritic growth layer and turbulent boundary layer flow should limit any accumulations to an inch or two. As skies clear overnight and winds lighten somewhat, will see temperatures dipping into the upper 20s across most of the lower elevations. While the growing season has not yet been declared open, those with sensitive vegetation that has emerged early are urged to take protective actions from the cold. Winds shift more westerly overnight tonight in response to surface low pressure approaching the Upper Great Lakes while surface high pressure settles into the Lower Mississippi Valley. Channeled flow between these features will yield breezy conditions Tuesday with sustained winds 15 to 20 mph and gusts 20 to 30 mph. Coincident with these gusty winds, we will be mixing into some very dry air aloft yielding relative humidity values dipping into the mid 20s by Tuesday afternoon. While the greenup is underway, dead fuels remain quite dry and prone to carrying fire. In coordination with land management agencies and our neighboring offices, will issue a fire danger statement with afternoon to hopefully limit overnight burning and any holdover risk heading into Tuesday. As a reminder, fire season laws are in effect with open burning restricted to varying degrees during the day. && .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... As of 330 PM Monday... Mainly dry conditions will persist through the short term period as a broad, low amplitude upper trough continues to persist across the eastern CONUS. A weak cold front will slide through on Wednesday, bringing the chance for isolated rain or snow showers across the mountains. Otherwise, dry weather is progged for the rest of the period as high pressure builds into the region, with fire weather concerns being the main headline. Given dry air aloft and daytime mixing, did lower dew points to the 10th percentile on Wednesday/Thursday afternoons, resulting in minimum RH values in the 20s both days across some or most of the forecast area. Wednesday is likely the most concerning day, with wind gusts of 20-30 mph (if not higher) progged for much of the area. Surface flow will be much lighter on Thursday. High temperatures will be near normal on Wednesday, while ~ 10 degrees below normal on Thursday, amid plenty of sunshine both days. Did trim overnight lows each night a bit from central guidance given dry air aloft mixing down to the surface each afternoon. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 330 PM Monday... The extended portion of the forecast looks a bit more active as a disturbance crosses the region Friday into Saturday, with another disturbance approaching the region on Monday. Precipitation Friday into Saturday generally looks to be on the lighter side and in the form of mainly rain, but could be a bit heavier if northern/southern stream phase early enough as some guidance shows. Regardless, a much needed wetting rain is possible, with dry conditions returning late Saturday into Monday in advance of the next system to the west. Near seasonable temperatures are expected Friday through Sunday amid a slow warming trend. Monday is progged to be ~ 10 degrees above normal as warm advection ahead of low pressure begins in ernest across the area. && .AVIATION /06Z TUESDAY THROUGH SATURDAY/... As of 145 AM Tuesday... Stratocumulus deck sprawling across the mountains and the northern lowlands is providing MVFR restrictions at sites BKW, CKB and EKN. This cloud deck is showing signs of eroding across the lowlands. VFR looks to remain at the western most sites, including CRW. BKW, CKB and EKN will likely remain under MVFR CIGs through the EKN is also reporting -SN and VISBY restrictions. Upslope snow showers will continue overnight and will be steady at times the next few hours. IFR Restrictions are possible at times within heavier bands of snow. West to northwest surface flow will be gusty at times, settling down across the lowlands this morning, then becoming stronger throughout the area this afternoon. West to southwest surface flow this afternoon will gust into the 20 to 25 kt range across the south; 25 to 30 kt range across the north and in the mountains. Tonight's gusts will remain to be much of the same though gusts between 40 and 50 knots are possible across the higher ridges of the Allegheny Mountains. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z WEDNESDAY... FORECAST CONFIDENCE: High. ALTERNATE SCENARIOS: Gusty winds will fluctuate. TAF amendments may still be needed tonight for MVFR or even IFR conditions, as scattered snow showers target individual sites. Timing of MVFR stratocumulus in the mountains outside snow showers overnight into the morning may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. DATE TUE 03/19/24 UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17 EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY M M L H H H H H H H H H EKN CONSISTENCY H M H H H H H H H H H H PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H M M H H H M H H H H H AFTER 06Z WEDNESDAY... No widespread IFR conditions are forecast. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...TRM/JP/GW NEAR TERM...TRM/JP SHORT TERM...GW LONG TERM...GW AVIATION...LTC
Hazardous weather outlook, Mar 18, 3:20 PM EDT, 11 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 320 PM EDT Mon Mar 18 2024 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>521-524-525-191930- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Pocahontas-Northwest Randolph- 320 PM EDT Mon Mar 18 2024 This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. A combination of dry vegetation, relative humidity lowering into the 20 to 30 percent range, and winds gusting to around 20 to 30 mph will result in increased danger of fire spread Tuesday. Elevated fire weather conditions will also exist Wednesday afternoon. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. WVZ522-523-526-191930- Southeast Webster-Northwest Pocahontas-Southeast Randolph- 320 PM EDT Mon Mar 18 2024 This Hazardous Weather Outlook is for portions of northeast West Virginia. .DAY ONE...This Afternoon and Tonight. Light snow accumulations between 1 to 3 inches are possible late tonight into Tuesday morning. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Wind gusts of 35 to 45 mph are expected Tuesday night and Wednesday, with isolated higher gusts possible. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Mar 18, 8:44 PM EDT, 5 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
844 PM EDT Mon Mar 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 PM Snow 1 N Marlinton 38.24N 80.09W
03/18/2024 E0.0 inch Pocahontas WV Dept of Highways
A dusting on grassy surfaces in Marlinton,
Pocahontas County.
&&
JZLocal storm report, Mar 18, 8:47 PM EDT, 5 hours 35 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
847 PM EDT Mon Mar 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM Snow 1 S Snowshoe 38.40N 79.99W
03/18/2024 E1.0 inch Pocahontas WV CO-OP Observer
Observer stated around and up to an inch was
on the ground and it was still snowing.
&&
JZLocal storm report, Mar 18, 9:18 PM EDT, 5 hours 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
918 PM EDT Mon Mar 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0917 PM Snow 2 SSE Stanaford 37.79N 81.13W
03/18/2024 M0.8 inch Raleigh WV 911 Call Center
Dispatch observer stated there was three
quarters of an inch of snow on the pad and
it was still snowing out.
&&
JZLocal storm report, Mar 18, 9:49 PM EDT, 4 hours 33 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
949 PM EDT Mon Mar 18 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM Snow 1 NE Oak Hill 38.00N 81.14W
03/18/2024 E0.0 inch Fayette WV Trained Spotter
&&Nearby
Wind Advisories in West Virginia, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.